# SDR DALA2019090605227

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 75,983 hours, 24,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5638, L/P 5920778) #1 RT DOOR WILL NOT CLOSE. HANDLES LOCKED UP OUT OF SECQUENCE WORKED AT GETTING HANDLES BACK IN SECQUENCE. OPEN AND CLOSED FROM INSIDE AND OUTSIDE OF DOOR OPS CK GOOD AMM 52-30.
